Characterizations of the inverse Weibull distribution and generalized extreme value distributions by moments of kth record values

Volume 27 / 2000

Piotr Pawlas, Dominik Szynal Applicationes Mathematicae 27 (2000), 197-202 DOI: 10.4064/am-27-2-197-202

Abstract

We give characterization conditions for the inverse Weibull distribution and generalized extreme value distributions by moments of kth record values.

Authors

  • Piotr Pawlas
  • Dominik Szynal

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image